Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Gas problem with chest pain. Taking rolewin and zenpride. Had done angioplasty. Could this be a stable angina?

DR i am a male age 54 and an heart patient under went 2 angioplasty 1st one in 2001 and 2nd one in 2012... i am perfectly fit and under medication ...for past few days i have pain in chest area and irregular bowel moment feel gas formation the gas releases i feel relaxed but again after few hours reoccurance of pain surfaces. i am taking Rolewin & Zenpride tablets prescribed by Dr. for past 4 days still the problem persists. Is there any other solution? or will it be a stable angina? YYYY@YYYY
Asked On : Wed, 30 Jan 2013
Answers:  2 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist, Interventional 's  Response
Hello and welcome,
as per your history i have high suspicion of heart disease. In many occassions we find some gas feeling which can be due to Angina. I suggest you for the complete heart check up and cardiology consultation.
Thank you for your queary

Wish you Healthy Heart

Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiac Surgeon Dr. Nisarga's  Response
Whenever a patient with an underlying heart disease has a symptom of this kind it is better to visit a cardiologist to rule out any heart related problems.
Chest pain can be because of your gastritis or may be related to heart. Unless investigations are done, it is difficult to tell.
Gastritis are very common because of the medications which you are taking for blood thinning.
All the best.
Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor